# SDR ABXA010643

- Difficulty date: September 30, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SIDE LINK FITTING REPLACEMENT ON THE RIGHT WING, DISCOVERED THAT TWO EXISTING ATTACHMENT HOLES WERE ALREADY SECOND OVERSIZED, WHILE SERVICE BULLETIN ALLOWED THE HOLES TO BE ENLARGED (AFTER COLDWORK) TO A MAXIMUM OF SECOND OVERSIZE.  ONE OF THE HOLES WAS ELONGATED.  REPAIRED AREA IAW REA B653-41461MR.
